It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Hi Candy530324 and welcome.

I've had a few strange things happen with my skin.

First, pre-diagnosis I had a red oval bumpy rash on my right shin. It was so ITCHY!! It drove me crazy! A few months after starting Lyme treatment with antibiotics, it went away.

Then when I started Doxycycline, my face would turn red ocassionally, still does once in a while.

Then, when my LLMD suspected a Bartonella co-infection, I started Levaquin. 3 weeks into it, I developed a rash on my legs. They are dark red, round, a little smaller than a dime. I think its the Bartonella dying. It has already started to fade.

Peace and health to you.





All times are GMT -7. The time now is 08:25 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!